# SDR R61A201801150068

- Difficulty date: January 15, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 26,931 hours, 21,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 52
- Part time: 26,931 hours, 21,047 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACK ON THE LT FRAME 52 WEB SUPPORT ANGLE. REMOVED, FABRICATED AND INSTALLED A NEW SUPPORT ANGLE IAW SRM 51-43-03 AND 51-42-01.
